MathSciNet Relay Station
MathSciNet bibliographic data
MR746282 83C15 (83C55 83F05)
Sanyal, Abhik Kumar; Ray, Dipankar Cosmological solutions of the Einstein equation with heat flow. J. Math. Phys. 25 (1984), no. 6, 1975–1976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement